# SDR 9505475517

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Fs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FS 324 FLOORBEAM UPPER CHORD WAS FOUND WITH TYPICAL CORROSION AT LBL 15, WL 208.  REMOVED CORROSION AND INSTALLED REPAIR ANGLE PER NWA EA 55-97821.
